# SDR SWIA201335929

- Difficulty date: November 26, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 25,402 hours, 22,872 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR BEAM HAS CORROSION ON OTBD FLANGE FROM FS 574.00 TO FS 621.00.  C-CHECK REPLACED LBL 27 FLOOR BEAM CAP.
